I’m 33 and at the peak of my sexuality. I want to give my husband a GREAT last few years of his life. However, he has a bit of an impotence issue, but can’t take drugs for it. Should we check into a penile implant? Also, do they come in extra large?
I take strong issue with the suggestion of you bringing in another man. Your old fogy doesn’t want to see that. He wants to see you with another woman.
So get it on with another hot chick in front of him, and then suk him off. You don’t have to have an erection to ejaculate, you know.
I guarantee you will make his last years happy.
I am a 20 year old male.
No it can’t.
Viagra (sildenafil) works only on blood vessels. Orgasms are governed by the nervous system.
You should report this to Yahoo by filling the form below
I’m 19 never had problems before.
I’ve been on an SSRI for almost a full year now, and like all of a sudden I got dopey dck.
It’s been a week now I can’t let it go on I gotta see a doctor.
Does any of that sht work or is it all hype?
If you have been on SSRI’s for a year, the ED side effects would have shown up before now.
Look carefully at the things you’re doing and things going on around you. You will find something else is triggering this side effect (stress, allergy meds, girl’s feedback, other drug use, exercise..). Cialis will work if you find yourself turned on. Remember those drugs are only amplifiers.However, even the 25 mg. dose may result in a huge and painful boner in a young guy. Talk to your doctor about it. You may need to change something in your life, or the doc may change your SSRI dose, or give you a different SSRI.
The harsh part is ED really screws up your head and can get you depressed. Nothing bums a young guy more that his d**k not working. I can almost guarantee that it is temporary, and easily fixed. Don’t let this get to you. IT can be solved.
Remember H.A.L.T.E. (Hunger, anger, lonely, tired, exercise) If you are feeling these, or failing to manage these, it can amplify the conditions that your SSRI are designed to help. These items can also build the stress that brings on the side effects. Talk to your doc. Good luck.
Ok, so I just got some Viagra, 100mg, I’m about 270lbs and 6’2 so I’m very heavy, I have never taken viagra before so I need to know how much a dose I should take, should I split the pill in two and take half, or will the full pill be enough for me? Thanks.
I find it amazing that a 20 year old guy would need or even be prescribed viagra. However, a few years back, I used it as well. I was prescribed viagra, as well. The doctor was going to prescribe me the 50 mg pills but, insurance would only let me buy 6 per month. So, he prescribed me the 100 mg pills and I cut them in half. It gave me 12 per month. And, for the record, 50 mg was plenty. If you take it with less in your stomach, it will work faster. However, I took one once after eating a huge meal and it took hours before it worked.
Is it erectile dysfuction if it is just barely hard enough to enter most of the time?
Yes its very possible. Maybe he was on steroids? I knew a 24 year old that had DS. He was on cialis(sp?) Yes viagra would help a healthy male. Hopefully he gets it taken care of cause I speak from experience its very annoying and it ruins relationships! Good luck!
A man goes to the nursing home to visit his 84 year-old father. While there he notices the nurse is giving his father hot chocolate and Viagra.
The man asks, “Why are you doing that? I mean, at his age what will it do for him?”
The nurse explains, “The hot chocolate will help him sleep.”
The man says, “And the Viagra?”
“Keeps him from falling out of bed.”
LOL good one ouch ouch I think I split my side LOL
thats the problem it does not state they can’t get it.
It is disgusting. Any decent person should be outraged that a type like the fellow in Florida who raped and buried that 9-year-old little girl alive should be able to get Viagra from money out of law-abiding citizens’ wallets. They are so sick, sick, sick.
Ahh, yes. Thumbs down from all the pro-child molesters.
There is not an ED problem… I just want to know whether it can cause damage or anything.
Probably not damage. Viagra is a vasodialator. So the worse thigns that could happen from accident ingestion (or not accidental) may cause a headache, light headiness, dizziness. Viagra’s chemical ingredient is actually under a different trade name, Revatio for the treatment of hypertension, those patient take the med with no adverse effects on penile function.